# SDR DALA2021101906463

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 64,697 hours, 21,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 4R DOOR HARD TO ARM.KNUCKLE KNOCKER NOT POPPING INTO POSITION. CORRECTIVE ACTION: INSPECTED 4R DOOR GIRT BAR FITTINGS AND SURROUNDING AREAS. FOUND DEBRIS. REMOVED SAME. OPS CHK OF 4R DOOR SLIDE ARM & DISARM CHKS GOOD. (1987964)
